JournalscmhVol. 89, No. 4pp. 929–936

A Γ\Gamma-structure on Lagrangian Grassmannians

  • Peter Albers

    Westfälische Wilhelms-Universität Münster, Germany
  • Urs Frauenfelder

    Seoul National University, South Korea
  • Jake P. Solomon

    The Hebrew University of Jerusalem, Israel
A $\Gamma$-structure on Lagrangian Grassmannians cover


For nn odd the Lagrangian Grassmannian of R2n\mathbb{R}^{2n} is a Γ\Gamma-manifold.

Cite this article

Peter Albers, Urs Frauenfelder, Jake P. Solomon, A Γ\Gamma-structure on Lagrangian Grassmannians. Comment. Math. Helv. 89 (2014), no. 4, pp. 929–936

DOI 10.4171/CMH/339